# SDR 01FDEA00380

- Difficulty date: May 22, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Engine: Ge CF680C2*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: E, J, A

## Discrepancy

CLIMBING 11,000 FT FELT VIB NOTICED NR 1 ENG N1 DECREASING, NR 1 ENG VIB MONITORS AMBER.  NO FIRE WARNING.  SECURED ENG IAW CHECK LIST.
